# SDR DALA2021101106191

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,046 hours, 26,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 WHILE PERFORMING AMDS CARD 0591-0201 FOUND L4 DOOR AFT DOOR STOP BEARING PLATES MISSING. CORRECTIVE ACTION: ATTACHED MISSING BEARING PLATES PER B757 AMM 52-11. (5363653)
